Thursday, October 21, 2010

Die off #7?


Ok- so yesterday was die off #7!  
In bed all day- so tired I couldn't move- whole body hurt. ( a nice reminder of how I used to feel ALL the time!  
Wow- how did I manage to deal with that as long as I did!)  
It was the 4th day of Diflucan so I am assuming it conquered another "layer" and it was all built up in my system.   
Sunday morning my urine ph was blue again.  Today is as yellow. 
I feel better this morning.    
My spit test this morning- gross!  huge blob slowly sank down- didn't even separate until it got closer to the bottom. (took pics of course!)

1 comment:

poppi longstocking said...

Karen,
I've spent all morning reading your entire blog and feeling like I'm reading my autobiography. I'm on day 7 of Phase One after devouring Doug Kaufmann's books. I will be contacting Ms. Kirby as well in the hopes that she can offer some advice as I have the added problem of being on Prednisone for the past 13 years. Definitely an uphill battle, but reading all your accomplishments, struggles, and ultimate success is a HUGE encouragement. Like you, this as much a 100% spiritual struggle as it is a physical one. God has been urging me to do this since 2004 when I was first given this information, but I'm a wee bit stubborn and it's taken me this long to finally realize that I want Him more than the foods I eat. The question I have for you is that there were a couple areas where you referenced either Nystatin or Diflucan (above). Were you under a doctor's guidance that provided prescriptions for these? If not, how did you obtain them? None of my 16 doctors/specialists will prescribe either because they don't believe any of this, but I *KNOW* it to be the cause of every one of my bed-ridden, life debilitating illnesses. However, I strongly feel I'll need these due to the added issues with Prednisone until I can ween myself off of it.
Any advice you can offer is greatly appreciated.
Heather Young
restinginthebrookbesor@gmail.com